@ARTICLE{Szarek2008,
doi = {http://dx.doi.org/10.1063/1.2841325},
title = {{G}eometry of sets of quantum maps: {A} generic positive map acting on a high-dimensional system is not completely positive},
url = {http://scitation.aip.org/content/aip/journal/jmp/49/3/10.1063/1.2841325},
timestamp = {2013.10.28},
journal = {Journal of Mathematical Physics},
author = {Szarek, Stanis\l{}aw J. and Werner, Elisabeth and \.Zyczkowski, Karol},
volume = {49},
year = {2008},
owner = {lacek},
pages = {-},
number = {3},
eid = {032113}
}